# SDR 96ZZZM911

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 547 - DURING CRUISE, L-1 AND R-1 AND REAR DOOR EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY.  CYCLED EMERGENCY LIGHT SWITCH AT FORWARD FLIGHT ATTENDANTS PANEL.  OPERATIONAL CEHCK NORMAL.  (M)
